U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Will the side effects of lariam go away?

1 doctor answer1 doctor weighed in
Dr. Michael Dansie
Family Medicine 16 years experience
Yes: Most symptoms occur early in the therapy and will go away.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 48-year-old member asked:

Do the side effects of lariam go away after the first few doses?

1 doctor answer1 doctor weighed in
Dr. Michael Dansie
Family Medicine 16 years experience
Yes: Most symptoms occur early in the therapy and will go away.
A 45-year-old member asked:

Can the side effects of lariam go away?

1 doctor answer1 doctor weighed in
Dr. Louis Petrie
Travel Medicine 35 years experience
Latium Side Effects: Generally the lucid dreams and other more common side effects abate when the medication is stopped. However this medication can provoke more long term behavioral effects that can lead to long term complications. In the U.S. there are specific warnings (black box) against the use of this drug when there is a history of certain mental diseases / seizures. Please refer to these before using this med

Related questions

A 33-year-old member asked:
2 doctor answers3 doctors weighed in
A 33-year-old member asked:
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.